You may be wondering, can prednisone cause urination problems, and you may have even experienced urination issues while using the drug. Prednisone is a steroid that is prescribed for a wide variety of different things, including everything from cancers to various joint inflammation issues. It has quite a few side effects, and it does have the potential to cause urination problems.
When using prednisone, you’re body may begin retaining water. This can lead to urinating way too often along with other possible symptoms such as bloat and swelling in the limbs. If you have this problem with prednisone, you may even find yourself waking up several times during the night to urinate. In cases where prednisone leads to urination problems, it could be a pretty serious issue, especially if you have heart related health issues, such as heart failure. It’s not really the urination problems that people have to worry about, but the water retention that may be going on behind the scenes. For this reason, it’s important to report to your doctor, and describe any urination problems you have while taking prednisone. In most cases, doctors will change your drug to some other steroid that can offer the same benefits without causing this particular side-effect.
In general terms, steroids have quite a few different side-effects, and most doctors will only prescribe them for a short time. The longer people use steroids, the greater the potential for side-effects. Some steroids, including prednisone, also have special dosing requirements to help keep the body from becoming dependant on the hormone, which can disrupt the normal hormonal balance.
What Others Are Reading Right Now.
Acting, comedy and strong spirits converge in Speakeasy. When host Paul F. Tompkins interviews entertainers—Key and Peele, Alison Brie, Rob Delaney, Zach Galifianakis—about all sor …
Made Man Food Shows
We all love great food—and the people who make it! Our culinary video series introduces you to the country's best chefs and experts, so you can become one yourself. Pull up a chair …